# SDR AALA202208084064

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 82,555 hours, 10,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC QUANTITY SHOWS LOW. AIRCRAFT DIVERTED BACK TO DFW. AIRCRAFT DECLARED EMERGENCY. FOUND EVIDENCE OF HYDRAULIC LEAK IN LEFT MAIN LANDING GEAR WHEEL WELL. FOUND CRACK IN LEFT MAIN LANDING GEAR SIDE BRACE HYDRAULIC LINE TO DOWN LOCK ACTUATOR. REMOVED AND REPLACED LINE PER AMM 32-32-04.
